| Model Number |
SN60AT |
| Medical Device Problem Code |
Crack (1135)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
05/04/2022
Type of Reportable Event
Malfunction
Event or Problem Description
A physician reported that during intraocular lens (iol) implant procedure, implant injected in patient's eye with company injector and company cartridge but seems to be cracked in center after unsuccessful attempts with company cartridges other.The physician did not want to explant implant because he found the implant too rigid.Additional information was received from initial reporter stating cataract surgical procedure was being performed at the time of the event.
Additional Manufacturer Narrative
A sample device was not returned for analysis.Complaint history and product history records were reviewed, and documentation indicated the product met release criteria.Root cause has not been identified.There have been no other complaints reported in the lot number.The manufacturer internal reference number is: (b)(4).
Additional Manufacturer Narrative
The product was not returned for analysis; the lens remains implanted.The complainant states the use of company c cartridge and company d cartridge, which are not qualified to be used with the associated company iol model 31.0 diopter.The complainant states the use of viscoelastic, which is not qualified to be used with the associated iol model.The reported complaint was not observed as no sample was returned for analysis; however, based on the information provided by the customer, the most likely root cause is failure to follow instruction for use (ifu), as the surgeon states the use of non-qualified combination.The use of an unqualified combination may cause damage to the lens and potential complications during the implantation process.The manufacturer internal reference number is: (b)(4).